The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (392 KB) | Metadata | Table of Contents | ZAA summary
Volume 38, Issue 4, 2019, pp. 375–395
DOI: 10.4171/ZAA/1642

Published online: 2019-10-23

Order Continuous Operators on Pre-Riesz Spaces and Embeddings

Anke Kalauch[1] and Helena Malinowski[2]

(1) Technische Universität Dresden, Germany
(2) North-West University, Potchefstroom, South Africa

We investigate properties of order continuous operators on pre-Riesz spaces with respect to the embedding of the range space into a vector lattice cover or, in particular, into its Dedekind completion. We show that order continuity is preserved under this embedding for positive operators, but not in general.

For the vector lattice $\ell_0^\infty$ of eventually constant sequences, we consider the pre-Riesz space of regular operators on $\ell_0^\infty$ and show that making the range space Dedekind complete does not provide a vector lattice cover of the pre-Riesz space. A similar counterexample is obtained for the directed part of the space of order continuous operators on $\ell_0^\infty$.

Keywords: Order continuous, order continuous operator, pre-Riesz space, vector lattice cover, regular operator, Dedekind completion, extension operator, eventually constant sequence

Kalauch Anke, Malinowski Helena: Order Continuous Operators on Pre-Riesz Spaces and Embeddings. Z. Anal. Anwend. 38 (2019), 375-395. doi: 10.4171/ZAA/1642